On the generalized fresnel cosine integrals and convolution

Lazarova, Limonka and Jolevska-Tuneska, Biljana and Atanasova-Pacemska, Tatjana (2014) On the generalized fresnel cosine integrals and convolution. International Journal of Functional Analysis, Operator Theory and Applications, 6 (3). pp. 141-152. ISSN 0975-2919

Full text not available from this repository.
Official URL: http://www.pphmj.com/journals/articles/1316.htm

Abstract

The generalized Fresnel cosine integral and its associated functions are defined as locally summable functions on the real line. Then some convolutions and neutrix convolutions of the generalized Fresnel cosine integral and its associated functions are found.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Tatjana A. Pacemska
Date Deposited: 05 Feb 2015 14:58
Last Modified: 05 Feb 2015 14:58
URI: http://eprints.ugd.edu.mk/id/eprint/12481

Actions (login required)

View Item View Item